×

zbMATH — the first resource for mathematics

On the quaternionic \(p\)-adic \(L\)-functions associated to Hilbert modular eigenforms. (English) Zbl 1253.11088
Int. J. Number Theory 8, No. 4, 1005-1039 (2012); erratum ibid. 12, No. 1, 305-311 (2016).
The author constructs \(p\)-adic \(L\)-functions associated to cuspidal Hilbert modular eigenforms of parallel weight two in certain dihedral or anticyclotomic extensions. The construction generalizes those of M. Bertolini and H. Darmon [Invent. Math. 126, No. 3, 413–456 (1996; Zbl 0882.11034); Ann. Math. (2) 162, No. 1, 1–64 (2005; Zbl 1093.11037)] in the ordinary case, as well as constructions of H. Darmon and A. Iovita [J. Inst. Math. Jussieu 7, No. 2, 291–325 (2008; Zbl 1146.11057)] and R. Pollack [Duke Math. J. 118, No. 3, 523–558 (2003; Zbl 1074.11061)] in the supersingular case. The proof uses the refinement of Waldspurger’s theorem, given by X. Yuan, S. Zhang and W. Zhang [Heights of CM points. I: Gross-Zagier formula, preprint, to appear in Annals of Mathematical Studies, Princeton University Press].
The author also gives an expression for the Iwasawa \(p\)-invariant associated to the constructed \(p\)-adic \(L\)-functions (Theorem 4.14) following the method of V. Vatsal [Duke Math. J. 116, No. 2, 219–261 (2003; Zbl 1065.11048)].
The last section contains a conjectural non-vanishing criterion of B. Howard type for these \(p\)-adic \(L\)-functions (compare [J. Reine Angew. Math. 597, 1–25 (2006; Zbl 1127.11072); Theorem 3.2.3(c)]. This criterion, if satisfied, can be used to reduce the associated Iwasawa main conjecture to a certain non-triviality criterion for families of \(p\)-adic \(L\)-functions (Lemma 5.3).

MSC:
11M38 Zeta and \(L\)-functions in characteristic \(p\)
11F41 Automorphic forms on \(\mbox{GL}(2)\); Hilbert and Hilbert-Siegel modular groups and their modular and automorphic forms; Hilbert modular surfaces
11G40 \(L\)-functions of varieties over global fields; Birch-Swinnerton-Dyer conjecture
11R23 Iwasawa theory
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] DOI: 10.1007/s002220050105 · Zbl 0882.11034
[2] DOI: 10.4007/annals.2005.162.1 · Zbl 1093.11037
[3] Bourbaki N., Actualities Scientifiques et Industrielles 1314, in: Algebre Commutative, Chapitre 7: Diviseurs (1965)
[4] DOI: 10.1017/CBO9780511721267.005
[5] Darmon H., J. Inst. Math. Jussieu 7 pp 291–
[6] DOI: 10.1007/BF01231768 · Zbl 0847.11025
[7] Garrett P. B., Holomorphic Hilbert Modular Forms (1990) · Zbl 0685.10021
[8] Goren E., Lectures on Hilbert Modular Varieties and Modular Forms (2001) · Zbl 1066.11018
[9] DOI: 10.1215/S0012-7094-04-12411-X · Zbl 1068.11071
[10] Howard B., J. Reine Angew. Math. 597 pp 1–
[11] Jacquet H., Lecture Notes in Mathematics 278, in: Automorphic Forms on GL(2) (1970) · Zbl 0236.12010
[12] DOI: 10.1112/S0010437X08003813 · Zbl 1247.11071
[13] DOI: 10.1215/S0012-7094-03-11835-9 · Zbl 1074.11061
[14] Rajaei A., J. Reine Angew. Math. 537 pp 35–
[15] Saito H., Compos. Math. 85 pp 99–
[16] DOI: 10.1215/S0012-7094-78-04529-5 · Zbl 0394.10015
[17] DOI: 10.2307/2374441 · Zbl 0532.12015
[18] van der Geer G., Hilbert Modular Surfaces (1980) · Zbl 0634.14022
[19] DOI: 10.1007/s002220100183 · Zbl 1119.11035
[20] DOI: 10.1215/S0012-7094-03-11622-1 · Zbl 1065.11048
[21] Vigneras M.-F., Lecture Notes in Mathematics 800, in: Arithmétique des Algèbres des Quaternions (1980)
[22] Waldspurger J.-P., Compos. Math. 54 pp 173–
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.